# SDR SWAA2015102845437

- Difficulty date: September 30, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 6582764
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG SUPPORT BEAM BORE CORRODED.  REPAIRED BEAM ASSEMBLY IAW EO & EA.
